Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 14, NWS Fort Worth, TX

March 20, 2012Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 20, 2012, 1:08 AM CDT for Navarro County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2012, 1:08 AM CDT (06:08 UTC)
Expired
Mar 20, 2012, 4:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 2:28 AM CDTFLASH FLOOD3 Wsw Corsicana, TXNW COUNTY ROAD 2005 IS CLOSED DUE TO HIGH WATER.
Mar 20, 3:56 AM CDTFLASH FLOOD2 E Corsicana, TXBOTH NORTHBOUND LANES OF INTERSTATE 45 AT MILE MARKER 231 ARE CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WGUS54 KFWD 200608
FFWFWD
TXC349-200900-
/O.NEW.KFWD.FF.W.0014.120320T0608Z-120320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 400 AM CDT

* AT 103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11
  MILES NORTH OF CORSICANA TO 6 MILES SOUTH OF DAWSON...MOVING
  NORTHEAST AT 20 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS 
  THE AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH      
  FLOODING THROUGH 400 AM CDT. TOTAL RAINFALL AMOUNTS THROUGH        
  SUNRISE SHOULD REACH 2 TO 4 INCHES.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN     
  INCLUDE...CORSICANA...ANGUS...NAVARRO AND KERENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
      3233 9639 3230 9630 3226 9628 3225 9624
      3220 9620 3221 9615 3220 9616 3217 9618
      3215 9610 3209 9612 3208 9607 3202 9605

$$


92
1 follow-up statement
468 
WGUS74 KFWD 200803
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT TUE MAR 20 2012

TXC349-200900-
/O.CON.KFWD.FF.W.0014.000000T0000Z-120320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
303 AM CDT TUE MAR 20 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NAVARRO COUNTY...

RAINFALL RATES HAVE DIMINISHED TO A QUARTER OF AN INCH PER HOUR AS 
THE LINE OF THUNDERSTORMS HAS MOVED OFF TO THE EAST.  HOWEVER 
EXCESSIVE RUNOFF FROM EARLIER RAINFALL OF 2 TO 4 INCHES WILL 
CONTINUE TO RESULT IN A THREAT FOR FLASH FLOODING ACROSS NAVARRO 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
      3233 9639 3230 9630 3226 9628 3225 9624
      3220 9620 3221 9615 3220 9616 3217 9618
      3215 9610 3209 9612 3208 9607 3202 9605

$$


92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 12:45 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 20, 12:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT TUE MAR 20 2012

.AVIATION...
/06Z TAFS/

CONCERNS...THUNDER FIRST FEW HOURS OF TAFS.

MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT
INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING
PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN
EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z
(5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM
CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS.
STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY
PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE
WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN
WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A
DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS
EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY.

WACO...
NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN
ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR
CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE
REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD
BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY
MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES.

25

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  69  50  73  50 /  30  20  10  10  10
WACO, TX              47  67  48  76  48 /  20  20  10  10  10
PARIS, TX             50  66  48  74  50 /  40  30  10  10  10
DENTON, TX            46  69  46  71  45 /  40  30  10  10  10
MCKINNEY, TX          44  69  47  72  48 /  40  30  10  10  10
DALLAS, TX            51  69  50  74  52 /  30  20  10  10  10
TERRELL, TX           47  70  49  74  50 /  30  20  10  10  10
CORSICANA, TX         48  67  49  75  50 /  20  20  10  10  10
TEMPLE, TX            47  71  47  73  48 /  20  20  10  10  10
MINERAL WELLS, TX     45  67  45  73  47 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

&&

25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 20, 12:03 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     FLOOD            KILLEEN                 31.13N  97.73W
03/19/2012                   BELL               TX   EMERGENCY MNGR

            MANDATORY EVACUATIONS AT OAK SPRING ESTATES MOBILE HOME
            PARK IN W KILLEEN DUE TO NOLAN CREEK FLOODING
Local storm report, Mar 20, 12:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     FLASH FLOOD      WHITE HALL              31.22N  97.45W
03/19/2012                   BELL               TX   EMERGENCY MNGR

            FLOODING REPORTED AT SH 36 AND AYCOCK IN WHITEHALL
Local storm report, Mar 20, 12:08 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLOOD            WINDOM                  33.57N  96.00W
03/19/2012                   FANNIN             TX   AMATEUR RADIO

            FLOODING REPORTED AT 56 AND WINDHAM
Local storm report, Mar 20, 12:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLOOD            1 S HONEY GROVE         33.57N  95.92W
03/20/2012                   FANNIN             TX   AMATEUR RADIO

            A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
            1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
            HIGHWAY WERE FLOODED.
Local storm report, Mar 20, 12:27 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      1 SW WOODWAY            31.51N  97.21W
03/20/2012                   MCLENNAN           TX   TRAINED SPOTTER

            WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
            CHAPTEL RD. CARS HAVE FLOODED OUT.
Local storm report, Mar 20, 12:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   FIRE DEPT/RESCUE

            HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
            LAWTHER)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:04 AM CDTFlash Flood WarningFWDHenderson3 hr
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.